# SDR 2016FA0000076

- Difficulty date: February 9, 2016
- Submitted: February 9, 2016
- Operation: General aviation
- Aircraft: N506PH
- Make and model: Hughes 369E
- Aircraft serial: 0375E
- Aircraft time: 26,152 hours, 26,282 cycles
- Engine: Allsn 250C20
- Engine time: 8,593 hours, 7,964 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 500P3100105
- Part serial: C520
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 3,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON THE DAILY INSPECTION, A COIN TAP TEST WAS PERFORMED ON THE TAIL ROTOR BLADES AND BLADE WAS DISCOVERED TO BE DELAMINATED.  THE DELAMINATION CONSISTS OF A 2" AREA OF THE L/E ABRASION STRIP ON THE OTBD SIDE OF THE BLADE AND A 1" AREA OF THE L/E ABRASION STRIP ON THE INBD SIDE OF THE BLADE.  THIS BLADE WAS REPAIRED, INSPECTED, AND HAD THE ABRASION STRIP REPLACED.  IT HAD ONLY ACCUMULATED 66 FLIGHT HOURS BEFORE THE L/E ABRASION STRIP DELAMINATED.
